Historical Notes: The Malfatti Problem in 19th-CenturyChina
Publication in policy or professional journal


Full Text

Other information
All Author(s) ListCHAN Yip Cheung, SIU Man Keung
Journal nameMathematics Today -Southend on Sea-
Year2013
Month10
Volume Number5
Issue Number49
PublisherThe Institute of Mathematics and its Applications
Place of PublicationUnited Kingdom
Pages229
ISSN1361-2042
LanguagesEnglish-United Kingdom
Keywordshistory of mathematics; Qing dynasty; Peking magazine

Last updated on 2021-07-05 at 11:21